# SDR DALA2019102546147

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 65,358 hours, 30,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 12d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12D EMERGENCY LIGHT HOLDER ASSY BROKEN, REPLACED SEAT 12D EMERGENCY PATH LIGHT ASSY
